Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I am73 year old women I have been using contrive

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2001
Answered : 4907 Questions
Question
I am73 year old women I have been using contrive fo about thee months. I went to the dr and my heart beat was 122 and it has stayed there for the last three days . The dr gave me cartia diltiazem 120mg and it didn't go down. I called today and now I will take two tomorrow in the am. Should I quit taking the contrive.
Fri, 2 Feb 2018 in Hypertension and Heart Disease
 
 
Answered by Dr. Ilir Sharka 26 minutes later
Brief Answer:
I would explain as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

Regarding your concern, I would explain that tachycardia is a known adverse effect of contrave.

For this reason it would be rational to stop taking this drug.

Irecommend discussing with your prescribing doctor on this issue. It may be necessary to stop it gradually, in order to avoid withdrawal symptoms.

Hope you will find this answer helpful!

Kind regards,

Dr. Iliri
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor